By the same authors

From the same journal

From the same journal

The maximum size of L-functions

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalJournal für die reine und angewandte Mathematik
DatePublished - Aug 2007
Volume609
Number of pages22
Pages (from-to)215-236
Original languageEnglish

Abstract

We conjecture the true rate of growth of the maximum size of the Riemann zeta-function and other L-functions. We support our conjecture using arguments from random matrix theory, conjectures for moments of L-functions, and also by assuming a random model for the primes.

    Research areas

  • RIEMANN ZETA-FUNCTION, RANDOM-MATRIX THEORY, ZETA(1/2+IT), MOMENTS, VALUES

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations